商品情報にスキップ
1 8

Advil

Advil Ibuprofen Pain Reliver 100 Tablets

Advil Ibuprofen Pain Reliver 100 Tablets

通常価格 $14.67 USD
通常価格 $24.99 USD セール価格 $14.67 USD
セール 売り切れ

About this item

  • One bottle of 100 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • Advil ibuprofen pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength, targets pain at the sight of inflammation, and new packaging features 20 percent less plastic to keep nearly 5,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This fever reducer and pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief, or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Nothing's stronger on tough pain than Advil. (1) (1) Among non-prescription analgesics

Shipping & Returns

Shipping is not included

詳細を表示する

    Customer Reviews

    Be the first to write a review
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)